# SDR DALA2014120206370

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 58,026 hours, 19,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY LIGHT FOUND INOPERATIVE.  BATTERY PACK FUSE OPEN. REPLACED THE FUSE.   CHECKED OK.
